Artykuły w formacie PDF dostępne są dla subskrybentów, którzy zapłacili za dostęp online, po podpisaniu licencji Licencja użytkownika instytucjonalnego. Czasopisma do 2009 są ogólnodostępne (bezpłatnie).

Cyclotomic polynomials at roots of unity

Tom 184 / 2018

Bartłomiej Bzdęga, Andrés Herrera-Poyatos, Pieter Moree Acta Arithmetica 184 (2018), 215-230 MSC: Primary 11C08; Secondary 11R09. DOI: 10.4064/aa170112-20-12 Opublikowany online: 27 July 2018

Streszczenie

The $n$th cyclotomic polynomial $\varPhi _n(x)$ is the minimal polynomial of an $n$th primitive root of unity. Hence $\varPhi _n(x)$ is trivially zero at primitive $n$th roots of unity. Using finite Fourier analysis we derive a formula for $\varPhi _n(x)$ at the other roots of unity. This allows one to explicitly evaluate $\varPhi _n(e^{2\pi i/m})$ with $m\in \{ 3,4,5,6,8,10,12\} $. We use this evaluation with $m=5$ to give a simple reproof of a result of Vaughan (1975) on the maximum coefficient (in absolute value) of $\varPhi _n(x)$. Furthermore, we compute the resultant of two cyclotomic polynomials in a novel very short way.

Autorzy

  • Bartłomiej BzdęgaFaculty of Mathematics and Computer Science
    Adam Mickiewicz University
    Umultowska 87
    61-614 Poznań, Poland
    e-mail
  • Andrés Herrera-PoyatosDepartment of Algebra
    Faculty of Science
    University of Granada
    Avenida de la Fuente Nueva s/n
    18071 Granada, Spain
    e-mail
  • Pieter MoreeMax-Planck-Institut für Mathematik
    Vivatsgasse 7
    D-53111 Bonn, Germany
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek